Hiroshima Mathematical Journal

The minimal condition for ascendant subalgebras of Lie algebras

Shigeaki Tôgô

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 7, Number 3 (1977), 683-687.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206135654

Digital Object Identifier
doi:10.32917/hmj/1206135654

Mathematical Reviews number (MathSciNet)
MR0460401

Zentralblatt MATH identifier
0389.17004

Subjects
Primary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65]

Citation

Tôgô, Shigeaki. The minimal condition for ascendant subalgebras of Lie algebras. Hiroshima Math. J. 7 (1977), no. 3, 683--687. doi:10.32917/hmj/1206135654. https://projecteuclid.org/euclid.hmj/1206135654


Export citation

References

  • [1] R.K. Amayo and I. Stewart, Infinite-dimensional Lie Algebras, Noordhoff, Leyden, 1974.
  • [2] I. Stewart, The minimal condition for subideals of Lie algebras, Math. Z. Ill (1969), 301-310.
  • [3] S. Togo, Radicals of infinite-dimensional Liealgebras, Hiroshima Math. J. 2 (1972), 179-203.